Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Aug 20, 2016, 4:13 PM CDT for Travis County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2016, 4:13 PM CDT (21:13 UTC)
- Expired
- Aug 20, 2016, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
County Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
449 WWUS84 KEWX 202113 SPSEWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 413 PM CDT SAT AUG 20 2016 TXZ191-192-202200- TRAVIS TX-HAYS TX- 413 PM CDT SAT AUG 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRAVIS AND EAST CENTRAL HAYS COUNTIES UNTIL 500 PM CDT... AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BUDA...OR NEAR TANGLEWOOD FOREST...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AUSTIN...AUSTIN BERGSTROM INTERNATIONAL AIRPORT...KYLE...BUDA... TANGLEWOOD FOREST...ONION CREEK...BARTON CREEK...SUNSET VALLEY... CREEDMOOR AND MOTORISTS ON INTERSTATE 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR LADY BIRD LAKE OR THE COLORADO RIVER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 2996 9779 3006 9797 3042 9779 3023 9750 TIME...MOT...LOC 2108Z 217DEG 24KT 3010 9783 $$ PLATT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Aug 20, 12:56 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Aug 20, 12:56 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1256 PM CDT SAT AUG 20 2016 .AVIATION... Remnants of MCS are moving through the I-35 corridor bringing a large area of light to moderate rain. Just to the east of the rain shield, thin cirrus is allowing enough heating to trigger some deeper convection that might affect AUS over the next hour or so. Feel that most of this deeper convection will go just east of AUS however. Ceilings will be tough for the next few hours as most taf sites will fluctuate from VFR to IFR with passing heavier rain pockets. I kept the TAFs very pessimistic with very high chances of sh/ts in the forecast the next 24 hrs. With the front forecast to approach the area and the development of an additional MCS overnight, chances of more widespread convection is rather high. Trying to pinpoint actually timing of the convection is difficult. So confidence in the timing and duration of convection in the later hours of the TAF forecast is low. && .PREV DISCUSSION... /ISSUED 1101 AM CDT SAT AUG 20 2016/ UPDATE... MCV continues to drift to the east across South Central Texas late this morning. Have refocussed the highest POPs closer to it. Hires models show it stalls later today over our area as the weak cold front moves into the Hill Country. These features combined with a moist tropical airmass with PWS of 2 to 2.4 inches will allow for showers and thunderstorms with locally heavy rains through at least Sunday. Some areas out west have received near 7 inches of rain overnight into earlier this morning making soils more saturated there. Further east, soils are saturated from rains of the recent days. As a result, runoff will become more rapid and will maintain the Flash Flood Watch through Sunday evening. Due to the clouds and rain, have lowered temperatures for the remainder of today into this evening. PREV DISCUSSION... /ISSUED 625 AM CDT SAT AUG 20 2016/ AVIATION... A large area of showers with embedded thunderstorms continues between Del Rio and the I-35 TAF sites. This complex has been impacting Del Rio through the overnight hours. Should start to see the leading edge of the light rain moving into the San Antonio and Austin sites later this morning. Once the activity moves in, rain should be in the area for the remainder of the TAF period. Will most likely not see prevailing rain the entire time, but for simplicity sake with the TAFs will prevail showers with vicinity thunder to cover all the threats. Ceilings and visibilities will most likely be MVFR for much of the period with some patches of VFR. PREV DISCUSSION... /ISSUED 350 AM CDT SAT AUG 20 2016/ LOCALIZED HEAVY RAIN AND FLOODING CONCERNS TODAY AND SUNDAY... SHORT TERM (Today through Sunday)... A wet pattern is ongoing early this morning across parts of the Rio Grande Plains and Edwards Plateau. Showers and storms will be moving to the northeast throughout the day and affect the Hill Country and both Austin and San Antonio metropolitan areas, especially this afternoon. The majority of HiRes and medium-range model guidance are in good agreement on continuing with rain chances through late Sunday. The combination of above average precipitable water values (2 to 2.4 inches...merging of eastern Pacific and Gulf moisture), several mid- level disturbances pushing off the Mexican mountains into the Rio Grande Plains and a cold front pushing as far south as the Hill Country later this evening is likely to promote localized heavy rain and flash flooding. A Flash Flood Watch is in effect for areas west of A Georgetown to San Antonio to Pleasanton line. Parts of the Rio Grande Plains have already received 2 to 6 inches of rainfall since Friday afternoon. New rainfall amounts of 2 to 6 inches are possible with isolated 10 inches through late Sunday across the watch area. The time frame for the heaviest rains is expected to be this evening through Sunday morning. Our confidence is high on the potential of localized heavy rain and flash flooding. Therefore, if you live nearby rivers, small creeks or low water crossing, we urge to plan ahead and closely monitor and visit our website for the latest weather information. LONG TERM (Sunday Night through Friday)... Showers and storms continue through Tuesday of next week as lingering moisture persists across South-Central Texas. By Tuesday night into Wednesday, the sub-tropical upper level ridge builds across the southern states and dries things out across South- Central Texas for the most parts. There is a slight chance for rain across the coastal Plains on Thursday and Friday afternoons as sea- breeze kicks in. Mostly cloudy to cloudy skies are expected for the first part of next week with temperatures in the 80s and lower 90s. As moisture departs and dry conditions come back by the middle of the week, temperatures will go back into the lower to mid 90s the latter part of the work week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 73 84 72 88 / 80 60 70 60 40 Austin Bergstrom Intl Airport 86 74 84 73 89 / 70 60 70 60 40 New Braunfels Muni Airport 86 74 84 73 89 / 70 70 70 60 40 Burnet Muni Airport 83 71 82 71 86 / 70 70 70 40 40 Del Rio Intl Airport 86 74 85 73 88 / 70 70 60 60 40 Georgetown Muni Airport 84 72 82 72 87 / 70 60 70 50 40 Hondo Muni Airport 86 74 85 73 89 / 90 80 70 60 40 San Marcos Muni Airport 86 73 84 73 89 / 70 60 70 60 40 La Grange - Fayette Regional 89 75 87 75 91 / 40 50 60 40 40 San Antonio Intl Airport 86 74 85 73 89 / 90 70 70 60 40 Stinson Muni Airport 87 75 86 74 91 / 90 70 70 60 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for the following counties: Atascosa...Bandera...Bexar...Blanco...Burnet...Comal... Dimmit...Edwards...Frio...Gillespie...Hays...Kendall...Kerr... Kinney...Llano...Maverick...Medina...Real...Travis...Uvalde...Val Verde...Williamson...Zavala. && Mesoscale/Aviation...09 Synoptic/Grids...04 Public Service/Data Collection...33
Hazardous weather outlook, Aug 20, 4:08 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 408 PM CDT SAT AUG 20 2016 TXZ171>173-183>194-202>209-217>225-228-212115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 408 PM CDT SAT AUG 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT...MOST NUMEROUS ALONG THE INTERSTATE 35 CORRIDOR AND THE HILL COUNTRY. SOME STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL WITH TOTALS OF 4 TO 8 INCHES. ISOLATED AMOUNTS UP TO 15 INCHES ARE POSSIBLE SOMEWHERE ACROSS SOUTH CENTRAL TEXAS THROUGH SUNDAY. SIGNIFICANT FLASH FLOODING MAY RESULT. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FLASH FLOODING MAY BE ONGOING ACROSS PORTIONS OF SOUTH CENTRAL TEXAS SUNDAY MORNING. SEVERAL INCHES OF ADDITIONAL RAIN ARE POSSIBLE ON SUNDAY AND SUNDAY AFTERNOON. CREEK AND RIVER FLOODING MAY BE ONGOING AND COULD LAST FOR SEVERAL DAYS DEPENDING ON THE FINAL RAIN TOTALS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT RAINFALL AMOUNTS OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Aug 20, 10:49 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1049 AM CDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM FLASH FLOOD 1 S LAGUNA 29.40N 100.00W
08/20/2016 UVALDE TX DEPT OF HIGHWAYS
HIGHWAY 55 BETWEEN UVALDE AND MONTELL CLOSED DUE TO
FLOODING
&&
EVENT NUMBER EWX1600618
CVPLocal storm report, Aug 20, 10:52 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 AM CDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD DEL RIO 29.38N 100.90W
08/20/2016 VAL VERDE TX LAW ENFORCEMENT
TWO ROADS IN DEL RIO ARE IMPASSABLE DUE TO HIGH WATER
0610 AM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
08/20/2016 KINNEY TX LAW ENFORCEMENT
ROADWAYS ARE FLOODED WITH DEBRIS IN BRACKETVILLE
0700 AM HEAVY RAIN 8 NNW DEL RIO 29.48N 100.95W
08/20/2016 M6.70 INCH VAL VERDE TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
0700 AM HEAVY RAIN 6 NNE ROCKSPRINGS 30.10N 100.17W
08/20/2016 M6.19 INCH EDWARDS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
0700 AM HEAVY RAIN 14 W BRACKETTVILLE 29.32N 100.64W
08/20/2016 M5.97 INCH KINNEY TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM THIS MORNING
0722 AM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
08/20/2016 KINNEY TX EMERGENCY MNGR
EMERGENCY MANAGEMENT IS REPORTING FM 674 AND FM 1908
CLOSED DUE TO FLOODING.
0903 AM FLASH FLOOD MONTELL 29.53N 100.02W
08/20/2016 UVALDE TX LAW ENFORCEMENT
HIGHWAY 55 IS CLOSED FROM MONTELL TO THE REAL COUNTY
LINE DUE TO WATER OVER THE ROADWAY.
0905 AM FLASH FLOOD 2 SW CONCAN 29.50N 99.76W
08/20/2016 UVALDE TX LAW ENFORCEMENT
WATER OVER THE ROAD HAS CLOSED THE FM 1051 AND HIGHWAY
83 INTERSECTION.
0907 AM FLASH FLOOD UVALDE 29.22N 99.78W
08/20/2016 UVALDE TX LAW ENFORCEMENT
FM 140 IS CLOSED DUE TO HIGH WATER APPROXIMATELY ONE
HALF MILE SOUTH OF THE CITY OF UVALDE.
0911 AM FLASH FLOOD 5 S LA PRYOR 28.88N 99.85W
08/20/2016 ZAVALA TX LAW ENFORCEMENT
THE SHERIFF OFFICE IS REPORTING WATER OVER THE ROAD ON
HIGHWAY 83 BETWEEN LA PRYOR AND CRYSTAL CITY.
0919 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
08/20/2016 MAVERICK TX LAW ENFORCEMENT
THE SHERIFF OFFICE REPORTS WATER OVER THE ROAD ON
HIGHWAY 277 NORTH NEAR THE ELM CREEK AREA. WATER ALSO
OVER THE ROAD NEAR THE HIGHWAY 57 AND HIGHWAY 277
INTERSECTION.
1009 AM FLASH FLOOD CONCAN 29.52N 99.73W
08/20/2016 UVALDE TX OTHER FEDERAL
USGS GAUGE IN CONCAN PICKED UP OVER 4 INCHES OF RAIN IN
TWO HOURS. THE FRIO RIVER HAS RISEN OVER 4 FEET...
PROMPTING THE EVACUATION OF SOME CAMPERS NEAR THE RIVER.
1030 AM HEAVY RAIN EAGLE PASS 28.71N 100.49W
08/20/2016 M4.20 INCH MAVERICK TX TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED 4.2 INCHES OF RAIN
IN EAGLE PASS ALONG WITH SOME MINOR STREET FLOODING.
1048 AM FLASH FLOOD 1 S LAGUNA 29.40N 100.00W
08/20/2016 UVALDE TX DEPT OF HIGHWAYS
HIGHWAY 55 BETWEEN UVALDE AND MONTELL CLOSED DUE TO
FLOODING
&&
EVENT NUMBER EWX1600605 EWX1600606 EWX1600607 EWX1600608 EWX1600617
EWX1600609 EWX1600610 EWX1600611 EWX1600612 EWX1600613 EWX1600614
EWX1600615 EWX1600616 EWX1600618
CVPLocal storm report, Aug 20, 10:58 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1058 AM CDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM FLASH FLOOD 5 SE CONCAN 29.46N 99.67W
08/20/2016 UVALDE TX DEPT OF HIGHWAYS
HWY 127 AT BRUSHY CREEK CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600619
CVPLocal storm report, Aug 20, 11:00 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1100 AM CDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM FLASH FLOOD 3 SW CONCAN 29.49N 99.78W
08/20/2016 UVALDE TX DEPT OF HIGHWAYS
FM 1051 AT DRY FRIO RIVER CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600620
CVPLocal storm report, Aug 20, 11:10 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1110 AM CDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM FLASH FLOOD 2 SE RIO FRIO 29.61N 99.71W
08/20/2016 UVALDE TX DEPT OF HIGHWAYS
FM 1050 CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600621
CVPSpecial weather statement, Aug 20, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 413 PM CDT SAT AUG 20 2016 TXZ191-192-202200- TRAVIS TX-HAYS TX- 413 PM CDT SAT AUG 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRAVIS AND EAST CENTRAL HAYS COUNTIES UNTIL 500 PM CDT... AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BUDA...OR NEAR TANGLEWOOD FOREST...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AUSTIN...AUSTIN BERGSTROM INTERNATIONAL AIRPORT...KYLE...BUDA... TANGLEWOOD FOREST...ONION CREEK...BARTON CREEK...SUNSET VALLEY... CREEDMOOR AND MOTORISTS ON INTERSTATE 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR LADY BIRD LAKE OR THE COLORADO RIVER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 2996 9779 3006 9797 3042 9779 3023 9750 TIME...MOT...LOC 2108Z 217DEG 24KT 3010 9783 PLATT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:53 PM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| Aug 19, 8:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Aug 19, 10:18 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Aug 19, 11:25 PM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| Aug 20, 12:18 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 43 hr |
| Aug 20, 12:59 AM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Aug 20, 1:17 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Aug 20, 3:55 AM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Aug 20, 4:15 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Aug 20, 4:46 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Aug 20, 7:19 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kinney, Maverick, Real, Uvalde and 1 more | 3 hr |
| Aug 20, 7:29 AM CDT | River Flood Warning | EWX | Val Verde | 24 hr |
| Aug 20, 7:29 AM CDT | River Flood Warning | EWX | Val Verde | 20 hr |
| Aug 20, 8:11 AM CDT | Flash Flood Warning | EWX | Maverick, Uvalde, Zavala | 4 hr |
| Aug 20, 10:00 AM CDT | River Flood Warning | EWX | Uvalde | 13 hr |
| Aug 20, 10:05 AM CDT | Areal Flood Advisory | EWX | Frio, Medina | 3 hr |
| Aug 20, 3:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis, Williamson | 3 hr |
| Aug 20, 4:10 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Aug 20, 4:19 PM CDT | Areal Flood Advisory | EWX | Llano | 116 min |
| Aug 20, 5:01 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Aug 20, 5:03 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee | 3 hr |
| Aug 20, 6:18 PM CDT | Areal Flood Advisory | EWX | Wilson | 3 hr |
| Aug 20, 6:46 PM CDT | River Flood Warning | EWX | Travis | 20 hr |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.